# SDR USAA2012050800013

- Difficulty date: April 13, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL COUPLING AT FR66, S23L.  REPLACED LOWER SILL COUPLING AT FR66, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53474250.
